A PDE approach to large-time asymptotics for boundary-value problems for nonconvex Hamilton-Jacobi Equations

Abstract : We investigate the large-time behavior of three types of initial-boundary value problems for Hamilton-Jacobi Equations with nonconvex Hamiltonians. We consider the Neumann or oblique boundary condition, the state constraint boundary condition and Dirichlet boundary condition. We establish general convergence results for viscosity solutions to asymptotic solutions as time goes to infinity via an approach based on PDE techniques. These results are obtained not only under general conditions on the Hamiltonians but also under weak conditions on the domain and the oblique direction of reflection in the Neumann case.
Type de document :
Article dans une revue
Communications in Partial Differential Equations, Taylor & Francis, 2012, 37 (1), pp.136-168
Liste complète des métadonnées

Littérature citée [29 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00542225
Contributeur : Guy Barles <>
Soumis le : vendredi 10 décembre 2010 - 09:59:06
Dernière modification le : jeudi 7 février 2019 - 17:14:25
Document(s) archivé(s) le : vendredi 11 mars 2011 - 03:07:50

Fichiers

Barles-Mitake-asymp-V9.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00542225, version 2
  • ARXIV : 1012.0688

Collections

Citation

Guy Barles, Hiroyoshi Mitake. A PDE approach to large-time asymptotics for boundary-value problems for nonconvex Hamilton-Jacobi Equations. Communications in Partial Differential Equations, Taylor & Francis, 2012, 37 (1), pp.136-168. 〈hal-00542225v2〉

Partager

Métriques

Consultations de la notice

203

Téléchargements de fichiers

99